Mar 14, 2004
After being HIV+ for 18 years I am considering initiating Susitiva/Combivir. It will be the first therapy for me. Question is should I stagger the commencement, i.e. Combivir 1st followed a week later by the Sustiva? Puprpose being side effects and which drug casued them (if any)? I will also discuss same with Dr.
| Response from Dr. Wohl
I wouldn't. Usually, the adverse effects if these meds are fairly distinct. Plus, there are not a whole lot of data to completely indicate what such stagering would do in terms of drug resistance development.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Condom Leak Sign Of HIV AIDS
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Runny Nose After Genital Rubbing Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore Testicles After Swallowing Precum What Are The Chances Of HIV
- Sore Throat After Touching Spit Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.